American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Burton Randol. A lattice-point problem. II . Trans. Amer. Math. Soc. 125 (1966) 101-113. MR 0201408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Burton Randol. A lattice-point problem . Trans. Amer. Math. Soc. 121 (1966) 257-268. MR 0201407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. H. B. Kemperman. On sums of large sets of integers . Trans. Amer. Math. Soc. 110 (1964) 375-392. MR 0156829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1